# SDR AALA202309128563

- Difficulty date: September 8, 2023
- Submitted: September 12, 2023
- Operation: Air carrier
- Aircraft: N110AN
- Make and model: Airbus A321-231
- Aircraft serial: 5975
- Aircraft time: 32,378 hours, 6,625 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: VD390100
- Part serial: 13102912
- Condition: Odor
- Location: Zone 200 - Fuse
- Part time: 7,514 hours, 1,602 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO LAS DUE TO PILOTS SMELLED ACRID ODOR IN COCKPIT FOLLOWED BY FLIGHT ATTENDANT REPORT OF ELECTRICAL BURNING SMELL THROUGHOUT CABIN. AIRCRAFT LANDED SAFELY AT LAS WITHOUT FURTER INCIDENT. MAINTENANCE FOUND LEFT RECIRCULATING FAN SEIZED AND SMELLS OF ELECTRICAL ODOR. REPLACED LEFT (AALA202309126559) AND RIGHT (AALA202309128563) RECIRCULATING FANS PER AMM 21-21-51.
